# SDR DL757071306

- Difficulty date: October 7, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 65,079 hours, 30,568 cycles
- Engine: Pwa PW2037
- Engine time: 47,839 hours, 21,679 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 716596
- Condition: Shutdown
- Location: Nr 2
- Part time: 47,839 hours, 21,679 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE ROLLED BACK AND SHUTDOWN DURING TAXI.  MAINTENANCE IN PROGRESS DNTC.  RAN ENG AT IDLE AND TAKEOFF AND MONITORED ALL ENGINE, PARAMETERS.  NO PROBLEMS NOTED.
